Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I have chest pain and light headiness(BALANCING PROBLEM)

hi, sir, i am Rakesh from jamnagar,Gujarat.Since from last two year I am taking CLONOTRIL 1 MG for my chest pain and balancing problem.But my problem yet not solved,now iam totally dependent on this medicine.When i left this medicine i start feeling balancing problem and acute chest pain also pain an teasing on all over the body.Some 7 year earlier i was detected with VITAMIN B12 deficiency ,but now it is normal.For this chest pain i have been to doctors many times,they take ECG and it all comes right.But still i feel acute chest pain along with little dizziness and light headed. When i take clonotril 1 mg i feel little relax but not completely fit . I have done brain MRI also sonography for any kind of stomach trouble but all in vein.Dr. Darshan Bhatt from Rajkot told me that you have a vertigo problem thats why you are feeling balancing problem ,but there is no way to proof it .Kindly suggest me upto what time i have to take this CLONOTRIL 1 MG tablet.Also please suggest me how to get rid of this chest pain and light headiness(Balancing problem).
Asked On : Sat, 26 Mar 2011
Answers:  3 Views:  652
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi Rakesh
Now whenever you find the time, get your BP checked?
1. Take Tab. Vertin 8 mg three times in a day with Clonotril.
We cannot stop Clonotril immediately. we will do it when you will start improving on other medicines.
2. Also take a multivitamin tablet.
Vertin is not given to Asthma and stomach ulcer patients. I hope you are not one of those.
I will gradually control the medication.
dont worry. we have several options.
Good Luck!!!!!!!
Answered: Sat, 26 Mar 2011
I find this answer helpful
  User's Response
Hi Rakesh
I dont know who gave you CLONOTRIL 1mg for chest pains. This is no way to treat chest pains or balancing problems when better medicines are available unless you are a psychiatric patient. And i suppose even then it is not the first line of therapy.
CLONOTRIL is a habit forming medicine and you are taking it in pretty high dose. You must be feeling sleepy and tired also.
can you perform one test at home and tell me back??
Stand straight , join your feet one in front and other behind it. like heel of right foot touching great toe of left foot. Close your eyes.
Stay there for 30 seconds to 1 minute.
do you fall to any side??
Anyways reply back and we will find a solution to your problem.
Answered: Sat, 26 Mar 2011
I find this answer helpful
  User's Response
Hi Rakesh
Vertin maintains balance in the body by acting in the area inside our ear where balance control is present. It increases blood flow to that area so that it is nourished better and works properly.
First you take it then we see if there is any improvement. Once you have adapted to normal , then slowly we will withdraw vertin also.
For gas, Take Tab. Pantoprazole 40 mg 1 hour before breakfast in the morning . your gas will be cured.
Vertin has no side effect at all.
Balance is very difficult to cure. Sometimes we have to change several medicines and we cannot say which one will suit which patient. So i have started one with the least side effects.
Dont worry. You can take NEUROMET daily. it has no side effects.
good Luck!!!!!!!
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor